# SDR DALA2024052005350

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 61,264 hours, 31,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 14
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 LIGHTNING STRIKE FOUND ON FASTENER ON FR 14 AT 2 O-CLOCK. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON AFFECTED HOLE LOC. FR14 AND AT 11 INCH BELOW OF UPPER STRG LH SIDE AS PER A319 SRM 53-11-11-300-035. (0347535)
